Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1966, Volume 34, Issue 3

Factor Analysis and Regression<552:FAAR>2.0.CO;2-C
p. 552-562

John T. Scott, Jr.

This paper derives a stochastic linear equation from factor analysis called factor analysis regression which is suggested as an alternative to classical least squares regression whenever least squares estimation is questionable or breaks down because of errors in the variables or multicollinearity. Statistical tests for the factor analysis regression are also suggested and an empirical example comparing factor-analysis regression with least squares is shown.

Log In To View Full Content

Journal News